Texas, 2014Flash Flood in Texas, July 22, 2014
July 22, 2014 · NWS EPZ · 1 event in 1 county or zone
An upper ridge was centered over the El Paso area with low and mid level flow out of the southeast providing plenty of moisture for heavy rains to occur. Over an inch of rain fell quickly around Socorro, TX which resulted in some localized flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper ridge was centered over the El Paso area with low and mid level flow out of the southeast providing plenty of moisture for heavy rains to occur. Over an inch of rain fell quickly around Socorro, TX which resulted in some localized flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at Jul 22, 1:37 PM MST, 3 hours 53 minutes earlier.
Area forecast discussion, Jul 22, 1:37 PM MST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
237 PM MDT TUE JUL 22 2014
.SYNOPSIS...
UPPER HIGH OVER NEW MEXICO WILL DRIFT SLOWLY NORTH OVER COLORADO.
WEAK NORTHEAST FLOW TONIGHT WITH SMALL DISTURBANCES ALOFT SHOULD
ALLOW ONE MORE DAY OF SCATTERED THUNDERSTORMS BEFORE TAPERING OFF
FOR MUCH OF THE REST OF THE WEEK. UPPER HIGH SETTLES BACK IN OVER
NEW MEXICO THURSDAY INTO THE WEEK END. THIS SHOULD INHIBIT MOST
POTENTIAL FOR THUNDERSTORMS...THOUGH ISOLATED DAYTIME THUNDERSTORMS
ARE STILL LIKELY FOR THE MOUNTAINS. TEMPERATURES WILL CONTINUE ABOVE
NORMAL...WITH LOWLANDS RANGING FROM ABOUT 100 TO 105 MOST OF THE
WEEK.
&&
.DISCUSSION...
UPPER HIGH WILL CONTINUE TO DOMINATE THE WEATHER PATTERN THROUGH THE
FORECAST PERIOD...MOSTLY INHIBITING CONVECTION. IN THE SHORT TERM WE
LOOK TO REMAIN FAIRLY ACTIVE TONIGHT. DEWPOINTS SHOW LOW LEVEL
MOISTURE REMAINS IN PLACE...WITH DEWS IN THE LOWER 50S EAST TO MID
40S WEST. WV IMAGERY SHOWS UPPER HIGH CENTERED OVER SOUTH CENTRAL
NEW MEXICO WITH A DISTURBANCE TEXAS PANHANDLE ROTATING WESTWARD
ACROSS SOUTHERN NEW MEXICO THIS EVENING. THIS SHOULD HELP INITIATE
CONVECTION TONIGHT. SAC MTNS KICKED OFF IN THEIR NORMAL
PATTERN...WITH A FEW STRONG/SEVERE CELLS. ENVIRONMENT CONDUCIVE TO
GUSTY WINDS OF 45-55 MPH TONIGHT. SLOW STORM MOVEMENT WILL ALLOW
HEAVY RAINERS TO CREATE SOME SPOTS OF FLOODING.
UPPER HIGH BASICALLY TAKES UP RESIDENCE OVER NORTHERN NEW MEXICO
WED/THUR AND THEN CENTERED OVER THE ENTIRE STATE THROUGH SATURDAY.
THIS SHOULD END ALL LOWLAND CHANCES OF RAIN AND LIMIT CONVECTION TO
HIGHER TERRAIN AFTN/ERLY EVES. BY SUNDAY AND MONDAY THE UPPER HIGH
WILL RECENTER NEAR THE NRN ARIZ/NEW MEXICO STATE LINE AND BEGIN
ELONGATING NORTHWEST AND SOUTHEAST. NOT A GREAT PATTERN FOR
RAIN...BUT DID ALLOW LOW POPS BACK IN FOR ALL ZONES...AS LIGHT
NORTHERLY FLOW TENDS TO BRING DISTURBANCES DOWN. YDA'S GFS RUN WAS
SHOWING A BACK DOOR FRONT IMPACTING THE EASTERN CWA BY MONDAY BUT
THIS MORNING'S RUN IS MUCH LESS HOPEFUL ON BRINGING THE
MOISTURE/CONVERGENCE INTO THE CWA. LAST NIGHT'S ECMWF ALSO SHOWED
THIS FEATURE MON NIGHT/TUE. IT WILL BE INTERESTING TO SEE TONIGHT'S
ECMWF RUN TO SEE IF THEY ALSO BACK OFF THIS FEATURE.
&&
.AVIATION...VALID 23/0000Z - 24/0000Z...
WIDESPREAD AREAS OF CEILINGS ABOVE 10,000 FEET AGL THROUGH THE
PERIOD. A FEW AREAS OF MVFR CEILINGS VISIBILITIES AND ISOLATED IFR
VISIBILITIES FROM HEAVY RAINFALL IN SHOWERS AND THUNDERSTORMS MAINLY
BETWEEN 20Z AND 06Z. A FEW STORMS MAY PRODUCE WIND GUSTS TO 60
MPH...OTHERWISE WIND SPEEDS WILL BE MOSTLY LESS THAN 15 KT THROUGH
THE PERIOD.
&&
.FIRE WEATHER...
MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND FAR WEST
TEXAS ONE MORE DAY WITH AREAS OF THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING. A FEW STORMS MAY PRODUCE HEAVY RAINS AND WIND GUSTS TO
60 MPH. HIGH PRESSURE ALOFT WILL THEN BRING HOT DRIER WEATHER
WEDNESDAY THROUGH THE WEEKEND WITH ONLY SLIGHT CHANCES OF MAINLY
AFTERNOON AND EARLY EVENING THUNDERSTORMS WITH MOST STORMS FORMING
OVER THE HIGHER MOUNTAINS. HIGH TEMPERATURES WILL REMAIN AROUND 4 TO
7 DEGREES ABOVE NORMAL THROUGH SUNDAY WITH MINIMUM RELATIVE HUMIDITY
AROUND 15 TO 25 PERCENT EACH DAY. WIND SPEEDS WILL BE MOSTLY LESS
THAN 15 MPH EXCEPT FOR HIGHER GUSTS NEAR THUNDERSTORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 78 99 77 100 77 / 30 0 0 0 0
SIERRA BLANCA 74 94 74 95 75 / 20 0 0 0 0
LAS CRUCES 71 97 71 98 72 / 30 0 0 0 0
ALAMOGORDO 72 98 72 99 73 / 30 0 0 0 0
CLOUDCROFT 53 77 51 78 52 / 40 20 10 10 10
TRUTH OR CONSEQUENCES 70 96 70 97 71 / 40 10 10 0 0
SILVER CITY 64 87 62 90 64 / 30 20 10 10 10
DEMING 71 97 71 98 72 / 30 0 0 0 0
LORDSBURG 70 97 70 97 71 / 20 20 10 0 0
WEST EL PASO METRO 76 99 76 100 76 / 30 0 0 0 0
DELL CITY 69 98 68 99 68 / 30 0 0 0 0
FORT HANCOCK 75 101 74 102 74 / 20 0 0 0 0
LOMA LINDA 70 91 68 92 70 / 30 0 0 0 0
FABENS 75 100 74 101 74 / 30 0 0 0 0
SANTA TERESA 72 98 72 99 73 / 30 0 0 0 0
WHITE SANDS HQ 73 96 73 97 74 / 30 0 0 0 0
JORNADA RANGE 67 96 67 97 68 / 30 0 0 0 0
HATCH 69 97 69 101 70 / 30 0 0 0 0
COLUMBUS 71 95 71 98 72 / 30 0 0 0 0
OROGRANDE 71 99 71 100 72 / 30 0 0 0 0
MAYHILL 62 84 61 85 62 / 40 20 10 10 10
MESCALERO 59 86 58 87 59 / 40 20 10 10 10
TIMBERON 58 84 57 85 58 / 40 10 10 0 10
WINSTON 64 89 63 89 64 / 40 20 20 10 10
HILLSBORO 71 92 69 93 71 / 40 20 10 10 10
SPACEPORT 70 96 70 97 71 / 40 0 0 0 0
LAKE ROBERTS 59 91 58 91 58 / 40 20 20 20 10
HURLEY 64 89 62 94 64 / 40 20 10 10 10
CLIFF 62 96 63 96 62 / 30 20 20 10 20
MULE CREEK 60 94 59 94 59 / 20 20 20 10 10
FAYWOOD 68 92 66 93 68 / 40 20 10 10 20
ANIMAS 72 96 73 97 74 / 20 20 10 0 0
HACHITA 69 96 69 96 70 / 30 10 0 0 0
ANTELOPE WELLS 72 97 72 98 73 / 30 20 0 0 0
CLOVERDALE 66 91 64 92 66 / 20 20 10 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&
HEFNER/ROGASH
Hazardous weather outlook, Jul 22, 10:29 AM MST, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1129 AM MDT TUE JUL 22 2014
NMZ401>417-TXZ418>424-231730-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1129 AM MDT TUE JUL 22 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HOT TEMPERATURES ARE AGAIN EXPECTED WITH AFTERNOON HIGHS AROUND 100
DEGREES ACROSS THE LOWLANDS. THERE WILL ALSO BE A FEW SHOWERS AND
THUNDERSTORMS WITH THE PRIMARY THREAT BEING STRONG WIND GUSTS TO 45
MPH ALONG WITH BRIEF HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HOT WEATHER WILL CONTINUE WITH DAYTIME HIGH TEMPERATURES 100 TO 105
DEGREES EACH DAY ACROSS THE LOWLANDS. THERE WILL ALSO BE A SLIGHT
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS...MOSTLY OVER
MOUNTAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
HEFNER
In the hours before
Special weather statement, Jul 22, 11:32 AM MST, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1232 PM MDT TUE JUL 22 2014
NMZ412-414>417-221915-
CENTRAL TULAROSA BASIN NM-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET NM-OTERO MESA NM-SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-WEST
SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
1232 PM MDT TUE JUL 22 2014
...STRONG THUNDERSTORMS THREATENING NORTHERN OTERO COUNTY THROUGH 115
PM MDT...
AT 1224 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS OVER NORTHEASTERN OTERO COUNTY.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND POSSIBLE
FLOODING.
LOCATIONS IMPACTED INCLUDE...
TIMBERON...
MESCALERO...
CLOUDCROFT...
SILVER LAKE...
APACHE SUMMIT...
BURRO FLATS...
MOUNTAIN PARK...
BENT...
SUNSPOT...
HIGH ROLLS...
BLUFF SPRINGS...
LAKE MESCALERO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3259 10562 3263 10585 3340 10591 3340 10573
3339 10572 3331 10572 3331 10559
TIME...MOT...LOC 1831Z 017DEG 4KT 3306 10578
ROGASHSpecial weather statement, Jul 22, 1:31 PM MST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
231 PM MDT TUE JUL 22 2014
NMZ414>417-222115-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-OTERO MESA
NM-SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-WEST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET NM-
231 PM MDT TUE JUL 22 2014
...STRONG THUNDERSTORMS THREATENING EAST-CENTRAL OTERO COUNTY
THROUGH 315 PM MDT...
AT 228 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 17 MILES EAST OF TIMBERON...MOVING SOUTHWEST AT
5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
STATE HIGHWAY 24 BETWEEN WEED AND PINON...
PINON...
ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE FURTHER TO THE SOUTH
IN THE NEXT HALF HOUR OR SO.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3248 10532 3242 10574 3260 10574 3279 10534
3253 10535 3252 10532
TIME...MOT...LOC 2030Z 025DEG 3KT 3269 10541
HARDIMANSpecial weather statement, Jul 22, 2:20 PM MST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
320 PM MDT TUE JUL 22 2014
NMZ410>413-417-TXZ418>420-423-222215-
CENTRAL TULAROSA BASIN NM-EASTERN/CENTRAL EL PASO COUNTY TX-NORTHERN
DONA ANA COUNTY NM-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS
TX-OTERO MESA NM-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN
HUDSPETH COUNTIES TX-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY
NM-SOUTHERN TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX-
320 PM MDT TUE JUL 22 2014
...STRONG THUNDERSTORMS THREATENING EASTERN DONA ANA...SOUTHWESTERN
OTERO AND EL PASO COUNTIES THROUGH 415 PM MDT...
AT 315 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
WIDESPREAD STRONG THUNDERSTORMS OVER THE SOUTHERN TULAROSA BASIN.
THESE STORMS WERE SLOWLY SPREADING WESTWARD TOWARDS LAS CRUCES AND
EL PASO.
WIND GUSTS UP TO 50 MPH ARE LIKELY TO AFFECT PORTIONS OF U.S.
HIGHWAYS 54 AND 70 IN THE NEXT HOUR...AND MAY BE ACCOMPANIED BY
AREAS OF BLOWING DUST. THUNDERSTORMS ARE LIKELY TO SPREAD INTO LAS
CRUCES AND EL PASO IN THE NEXT HOUR.
LOCATIONS IMPACTED INCLUDE...
MCGREGOR RANGE BASE...
MISSION VALLEY...
EAST EL PASO...
NORTHEAST EL PASO...
WEST EL PASO...
OROGRANDE...
SUNLAND PARK...
LEASBURG...
LAS CRUCES...
CHAPARRAL...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3156 10629 3168 10635 3174 10641 3176 10646
3174 10649 3178 10653 3178 10679 3256 10694
3285 10627 3245 10594 3200 10601 3169 10600
3150 10622
TIME...MOT...LOC 2117Z 100DEG 7KT 3227 10635
HARDIMANSpecial weather statement, Jul 22, 2:52 PM MST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
352 PM MDT TUE JUL 22 2014
NMZ412-222245-
CENTRAL TULAROSA BASIN NM-
352 PM MDT TUE JUL 22 2014
...BLOWING DUST FROM THUNDERSTORM OUTFLOW LIKELY OVER THE CENTRAL
TULAROSA BASIN THROUGH 445 PM...
AT 350 PM MDT...A STRONG OUTFLOW BOUNDARY WITH WIND GUSTS OF 40 TO
50 MPH WAS ENTERING NORTHERN OTERO COUNTY. THIS BOUNDARY WILL PUSH
SOUTHWARD ACROSS THE CENTRAL TULAROSA BASIN...BRINGING AREAS OF
BLOWING DUST ALONG U.S. HIGHWAY 54 BETWEEN ALAMOGORDO AND THREE
RIVERS OVER THE NEXT HOUR. THE STRONG WINDS SHOULD REACH TULAROSA
BY 430 PM...AND ALAMOGORDO BEFORE 5 PM.
VISIBILITIES MAY DROP BELOW 1 MILE AT TIMES. MOTORISTS SHOULD USE
EXTREME CAUTION.
&&
LAT...LON 3339 10603 3323 10601 3310 10597 3288 10591
3286 10650 3298 10655 3318 10658 3324 10650
3340 10641
HARDIMANSpecial weather statement, Jul 22, 3:26 PM MST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
426 PM MDT TUE JUL 22 2014
NMZ411-413-417-TXZ418>424-222330-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM-
WESTERN EL PASO COUNTY TX-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-SALT BASIN TX-
SOUTHERN HUDSPETH HIGHLANDS TX-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-OTERO MESA NM-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
EASTERN/CENTRAL EL PASO COUNTY TX-
426 PM MDT TUE JUL 22 2014
...STRONG THUNDERSTORMS APPROACHING EL PASO AND LAS CRUCES...
AT 423 PM MDT...CLUSTERS OF STRONG THUNDERSTORMS WERE BEGINNING TO
SPREAD INTO PARTS OF THE LAS CRUCES AND EL PASO METRO AREAS. THE
STRONGEST STORMS WERE STILL LOCATED OVER SOUTHERN OTERO COUNTY...BUT
ISOLATED STORMS WERE ALSO DEVELOPING OVER THE MESILLA VALLEY NEAR
MESQUITE...AND THE LOWER VALLEY FROM NEAR FABENS SOUTHEAST TOWARDS
FORT HANCOCK.
THUNDERSTORMS ARE LIKELY TO EXPAND IN COVERAGE ACROSS EL PASO AND
LAS CRUCES IN THE NEXT HOUR AS OUTFLOW FROM THE STORMS IN OTERO
COUNTY MOVES INTO THE AREA. THESE STORMS WILL PRODUCE HIGHLY
LOCALIZED TORRENTIAL RAINFALL...AND WIND GUSTS OF 45 TO 50 MPH.
ADDITIONAL STRONG THUNDERSTORMS WILL ALSO AFFECT EASTERN EL PASO...
SOUTHERN DONA ANA...AND WESTERN HUDSPETH COUNTIES.
SOME AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE.
&&
LAT...LON 3098 10556 3111 10566 3115 10577 3138 10600
3139 10609 3146 10621 3174 10641 3174 10649
3178 10653 3178 10688 3241 10688 3237 10558
3093 10545
HARDIMANFlash Flood, El Paso
- When
- July 22, 5:30 PM MST to 7:00 PM MST
- Where
- El Paso County, 1.91 mi ENE of Socorro to 1.94 mi NE of Socorro
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 31.663, -106.271
KFOX reported flooding in the Socorro area near Thunder and Rio Vista Drive. Streets near the intersection had to be blocked off. Some people had to wait for the water to recede to get to their homes.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, July 22, 20141 death · 2 injured · 1 event
- Rip Current in Oregon, July 22, 20141 death · 1 injured · 1 event
- Excessive Heat and Heat in Nevada, July 22 to 23, 20141 death · 2 events
- Rip Current in New York, July 22 to 23, 20141 death · 1 event
- Tornado and Flash Flooding in Mississippi, July 22 to 23, 2014$917,000 · EF0 · 13 events
- Hail and Heavy Rain in Nebraska, July 22 to 23, 2014$102,000 · 2.75 in hail · 5 events
- Hail and Damaging Winds in Nebraska, July 22, 2014$40,000 · 1 in hail · 3 events
- Hail and Damaging Wind in Nebraska, July 22 to 23, 2014$25,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Montana, July 22, 20142.5 in hail · 27 events
- Hail in South Dakota, July 22, 2014$19,000 · 2.25 in hail · 11 events
- Heat in Wisconsin, July 22, 201411 events
- Hail and Damaging Winds in Montana, July 22 to 24, 20141.75 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 533351.